# SDR MALA975422

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A102
- System (JASC): 2720 · Rudder Control System
- Part: Travel Stop
- Part number: 7255700011
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RUDDER INSPECTION, FOUND RIGHT RUDDER TRAVEL STOP CRACKED.  REPLACED STOPS.  OPS CHECK GOOD.  (M)
